# SDR USAA040728

- Difficulty date: September 17, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100505
- Condition: Separated
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4, FLOOR SUPPORT, .1250 INCH GAP, SEPARATION.  FLOOR SUPPORT SEPARATED FROM WEB, STA 986.5 BETWEEN STR 17L AND STR 21L.  FABRICATED PART TO MATCH ORIGINAL IAW SRM 51-10-02.
